# SDR SWAA990051

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- System (JASC): 2312 · VHF Communications System
- Part: Connector
- Condition: Loose
- Location: Vhf Contl Panel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE LOST ALL TRANSMIT FUNCTIONS FROM THE CAPT AUDIO PANEL, IE NR 1 AND NR 2 COMM, SERVICE AND FLT INTERPHONE AND O2 MASK.  AUDIO ON CAPT AND F/O PANEL WOULD CUT OUT OR FADE OUT.  AIRCRAFT DIVERTED TO ABQ AND MADE AN UNEVENTFUL LANDING.  SWAPPED VHF CONTROL PANELS CAPT AND F/O.  VERIFIED CANNON PLUG CONNECTIONS.  OPS CHECK OK PER BOEING M/M.
